# SDR SWAA2025011686657

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 28,752 hours, 14,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP.<[01] RELAMPED L2 EMERGENCY EXIT LIGHT. OPS CHECK GOOD. ALL WORK PERFORMED PER AMM 33-51-04.
